BibTeX record journals/apal/SaracinoW88

download as .bib file

@article{DBLP:journals/apal/SaracinoW88,
  author    = {Dan Saracino and
               Carol Wood},
  title     = {Homogeneous finite rings in characteristic 2\({}^{\mbox{n}}\)},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {40},
  number    = {1},
  pages     = {11--28},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90039-5},
  doi       = {10.1016/0168-0072(88)90039-5},
  timestamp = {Fri, 21 Feb 2020 21:18:33 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/SaracinoW88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics